MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ITV07F180/80
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 7f amplatzer torqvue delivery system was selected for use.During device preparation and prior to patient contact, while the delivery system was being flushed, leak was observed.At the junction of the connecting extension tube and stopcock, the delivery system was leaking saline.Visual inspection was performed and no damage was observed.The delivery system was exchanged for a new unknown sized unknown delivery system.The procedure was completed with no further issues.The patient was reported to be in stable condition.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
It was reported that during procedure the delivery system was leaking was confirmed.The investigation found that a fracture was found on the screw part of the extension tube.Upon testing it is further, which was identified as the likely cause of the leak.Imaging provided by the field appeared to show the extension tube.As event appears to be related to a potential product quality issue; the issue is being addressed per internal operating procedures.Abbott will continue to trend the performance of these devices.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications prior to shipment.

Brand Name
AMPLATZER TORQVUE DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22098453
Report Number2135147-2025-02823
Device Sequence Number12623748
Product Code DQY
UDI-Device Identifier00811806010793
UDI-Public(01)00811806010793(17)261031(10)10073406
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K072313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ITV07F180/80
Device Catalogue Number9-ITV07F180/80
Device Lot Number10073406
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown